MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE; PEN NEEDLES

HTL-STREFA S.A. TECHLITE; PEN NEEDLES
Model Number 31G X 8MM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Customer found 12 pen needles that were bent at a 90 degree angle after removing the safety cap.The needles weren't used, they were brand new.He disposed of the faulty needles.User also noticed that the blue safety cap wasn't there to cover the needle and stated the clear cap was the only cover on the pen needles.

Brand Name
TECHLITE
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key9848575
Report Number9613304-2020-00007
Device Sequence Number13644549
Product Code FMI
UDI-Device Identifier00015482238315
UDI-Public(01)00015482238315(17)241001(10)Z56W2
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2024
Device Model Number31G X 8MM
Device Catalogue Number8646
Device Lot NumberZ56W2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1